MAUDE Adverse Event Report: Beta Bionics, Inc. iLet Bionic Pancreas; ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP

Beta Bionics, Inc. iLet Bionic Pancreas; ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Model Number BB1001
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Hypoglycemia (1912); Vomiting (2144); Loss of consciousness (2418); Irritability (2421); Confusion/ Disorientation (2553); Lethargy (2560); Sleepiness/Drowsiness/Somnolence (4850)
Date of Event 09/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced a low blood glucose event while sleeping, with a lowest value of 50 mg/dl, and was using the ilet pump; the patient received rapid-acting carbohydrates by mouth administered by another person after an urgent low alert and a rapid drop following prior pump-driven corrections and a subsequent pump pause and resume.Symptoms included hypoglycemia, loss of consciousness, sleepiness, confusion, irritability, lethargy, and vomiting.Outcomes included unexpected medication intervention and a serious injury or illness.Investigation included communication and interviews with the patient and analysis of information provided by the user or third party.The ilet bionic pancreas system user guide (ifu) was reviewed as part of the investigation.Section 4.5.3 of the ifu was found to include instructions and/or warnings relevant to the reported event.No deficiencies in the ifu that would have contributed to the complaint were identified.Investigation of this case revealed no findings available and insufficient information regarding a specific medical device problem or component.It was concluded, based on previously established findings for similar reports, that the cause was not established.

Brand Name
iLet Bionic Pancreas
Common Device Name
ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Manufacturer (Section D)
Beta Bionics, Inc.
11 hughes
irvine CA 92618
Manufacturer (Section G)
Beta Bionics, Inc.
11 hughes
irvine CA 92618
Manufacturer Contact
jared fukushima
11 hughes
irvine, CA 92618
+1(949)288-8350
MDR Report Key50952086
Report Number3019004087-2026-68483
Device Sequence Number9552248
Product Code QFG
UDI-Device Identifier00850050080206
UDI-Public00850050080206
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K231485
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Consumer
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberBB1001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/13/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Dexcom G6 CGM
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age45 YR
Patient SexFemale